Pacific Journal of Mathematics

Taylor's theorem.

A. P. Morse

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 461-473.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970619

Mathematical Reviews number (MathSciNet)
MR0306423

Zentralblatt MATH identifier
0213.34701

Subjects
Primary: 26A54

Citation

Morse, A. P. Taylor's theorem. Pacific J. Math. 37 (1971), no. 2, 461--473. https://projecteuclid.org/euclid.pjm/1102970619


Export citation